# SDR DXTA201902120120

- Difficulty date: February 12, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 14,662 hours, 8,965 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 672242216
- Condition: Damaged
- Location: Rt Wing
- Part time: 14,662 hours, 8,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RH WING WS 136.909 RIB OVERSIZED FASTENER HOLES. TEXTRON AVIATION ENGINEERING MEMO DQ18335M1 DATED FEBRUARY 7, 2019.
